# SDR USAA950646

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: B-Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1702 - ON CLIMBOUT, B-HYDRAULIC SYSTEM LOW PRESSURE LIGHT ILLUMINATED AND QUANTITY LEVEL BEGAN TO DROP.  FLIGHT RETURNED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE CHANGED B-SYSTEM HYDRAULIC ELECTRIC PUMP LINE FROM ACCUM TO B-SYSTEM RETURN MODULE AND REPLACED B-SYSTEM ENGINE PUMP.  (W)
